# SDR DL757091066

- Difficulty date: June 2, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 76,111 hours, 36,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Sta 1712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK PLATE STA. 1712 LBL 35 REPAIR DOUBLER HAS CORROSION CP53-251-01-02.05I / REMOVED AND REPLACED DOUBLER DURING HMV4 AT SAA SAT ON N/R CARD 131960
